Jump to content

Search the Community

Showing results for tags 'sleeplessness'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi all, glad to be here. Relatively new to the world of psychiatric medication. Here is my journey so far. I was on Latuda for a few months for mood issues (formal diagnosis of bipolar 2) and the stability was very nice. I also was placed on Guanfacine for ADHD. Back in early July I sunk into a kind of depression, I realized I took no joy in anything in life, whether it was hobbies or even loved ones. I had flat affect and lack of motivation and couldn't gain pleasure from anything. On the night of July 13 when I was laying in bed about to sleep, I had what felt like a multiple hour panic attack, with intense shaking and thrashing around. I was begging my partner to take me to the hospital but they wouldn't get up and I was unable to drive. Since that night I have been unable to sleep. I am not sure what caused that attack but I feel like my body is stuck in a state of constant fight or flight and the insomnia is intense, I have no idea how to treat this. Psyc. doc. thought the episode was a manic break. Seroquel was added to help with sleep, but it's been hit or miss whether it helps me get sleep or not. The dose has been continually increase to help with the supposed mania. Latuda was fast tapered and I got off by the end of July. Psyc. doc. thought the sleep issues were due to mania so I was placed on Lithium 600mg recently. I do not believe I am manic, and I feel the sleep issues are a trauma response. Recently I have been taking the Seroquel at various doses from 75-200 mg. I hate the way 400mg made me feel, like I was drunk and still didn't help me sleep. I think my body is stuck sympathetic nervous system dominance. I never get that sleepy feeling. Last night I took 100mg Seroquel and spent the night in a light sleep state where I couldn't tell if I was awake or asleep all night. This is exhausting, non-restorative and common experience for me lately. The other day I talked to my primary care physician re: insomnia and they suggested to not go to bed until sleepy. I ended up staying up until 3am then took 75mg Seroquel and got 3 hours of sleep. I am trying to be pragmatic about the sleep issues and pursue two treatment modalities: Cognitive Behavior Therapy for Insomnia and Acceptance and Commitment Therapy for Insomnia. As far as personality, I am feeling more alive on the days that I am able to get some sleep, which might be once a week. I am just scared of being on Lithium, I don't think I need to be on it. I am worried I won't be able to sleep at all without the Seroquel but I hate taking a pill to sleep, especially since it is not even reliable. Tomorrow I have an appointment with my psyc. doc., we have been meeting about once a week since July because they say I am in crisis mode and I just don't know where to go from here.
  2. My brain going into dream condition but not into sleep condition every night or day when ever I attempt to sleep I have believed the information about remote neural monitoring in all over internet and browsed internet 2 years heavily which resulted heavy thought process ,doubts and suspicion over near and dear. So I went to a psychiatrist and requested to bring me out of heavy thoughts.He made me use lorazepam for 10 days ,risperidone and trihexyphenidyl combination drug for 30 days.After 30 days my thoughts reduced so I did not go to doctor again.What a mistake ,I was ignorant of how psychiatry medicines work and slow tapering nor my doctor warned me while prescribing an anti psychotic.It is happened in july 2016. From then my brain going into dreams when ever I attempt to sleep.In october 2016 again I went to the same doctor and reported about the condition I am in.He prescribed olanzapine silently.I started using olanzapine ignorantly and innocently.When i was experiencing stomach upset that is when I researched in the internet about risperidone and olanzapine. Now this is june 2017 I have tapered risperidone and olanzapine safely and became drug free safely.But the thing is my brain still into dream condition and not allowing me to sleep when ever i attempt.My querry is what risperidone and trihexyphenidyl and lorazapam [10 days]did to my brain?what chemicals they blocked.Now stopping them cold turkey did what on my brain?what chemical i should take to get my sleep pattern back.?If I wait patiently with time will the brain correct its condition naturally?Any brain researcher please help.
  3. SugarDollMary

    SugarDollMary

    I found this site after beginning to taper off venlafaxine. Effexor was prescribed for me ten or so years ago to help with fibromyalgia. Through the years doctors or nurse practitioners have upped my dose (usually due to situational depression and dysthymia). Somewhere I was switched from regular to XR and to the generic. My dose ended up at a high of 225 mg/day of venlafaxine XR. The few times I forgot to take my dose, I had quite a set of discontinuation symptoms: wild dreams, nightmares, "acid flashbacks." Because I have learned healthy ways of coping with fibro and dysthymia, I want to taper off the venlafaxine. My NP and I discussed and on Friday March 22, I started the taper as per what we figured out: 2-75 mg of XR + 1-37.5 nonXR, for a total of 187.5 mg/day. She told me to hold at this level for two months. What is that? 17%? A couple days later I had one night of insomnia, and then when I finally slept, my dreams were really crazy. One week and one day after, I had the worst migraine of my life. Usually I just get the aura and a slight headache for about 20 mins., but this one lasted all day; I was sick to my stomach and felt bad for two days. I also noticed I am sort of trembly and mentally dim. (What complicates this is that I also have had a nagging flu/cold for the last three weeks, and my head is still stuffed up, so I don't know what might be that and what might be the withdrawal.) Anyhow, I'm able to function, but feel crappy. The insomnia ended after one night as did the dreams. No more headache but I feel real tired and achy and still sort of dull. After reading about the 10% guideline, I'm wondering if I should go back up to 225, then drop 10% (I'd actually just split the 37.8 in half; it would be less than 10%), or if I should muddle through and reduce 10% the next time. Looking forward to support on this site. SugarDollMary Venlafaxine for 10+ yrs. For fibromyalgia, situational depression and dysthymia. Highest dose 225/day XR Taper #1 = 187.5 mg/day (2-75mg XR + 1-37.5 regular)
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy